Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Hung

Search In Journal Title:

Abbravation: Acta Mathematica Hungarica

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1002/cyto.a.21128

Search In DOI:

ISSN

1588-2632

Search In ISSN:
Search In Title Of Papers:

On powers of relational and algebraic systems

Authors: N Chaisansuk S Leeratanavalee
Publish Date: 2012/09/05
Volume: 139, Issue: 3, Pages: 195-207
PDF Link

Abstract

We extend the wellknown Birkhoff’s operation of cardinal power from partially ordered sets onto nary relational systems The extended power is then studied not only for nary relational systems but also for some of their special cases namely partial algebras and total algebras It turns out that a concept of diagonality plays an important role when studying the powersThis research was supported by the Royal Golden Jubilee PhD Program of the Thailand Research Fund the Graduate School and the Faculty of Science Chiang Mai University Thailand The corresponding author thanks the National Research University Project under Thailand’s Office of the Higher Education Commission for financial support The authors would like to thank the anonymous referee for many useful comments and suggestions


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Weightable quasi-uniformities
  2. Rings of quotients of some infinite dimensional path algebras
  3. The Baum–Katz theorem for dependent sequences
  4. On complete convergence in mean for double sums of independent random elements in Banach spaces
  5. A note on the generalized rank reduction
  6. Existence and optimality of w -non-adjacent forms with an algebraic integer base
  7. Veldsman’s classes of associative rings
  8. Atomic decompositions of martingale hardy–morrey spaces
  9. A characterization of polyharmonic functions
  10. A note on invariant sets of iterated function systems
  11. On complete convergence and the strong law of large numbers for pairwise independent random variables
  12. Polynomial approximation with an exponential weight on the real semiaxis
  13. Best L 1 Approximation of Truncated Functions, Whitney-Type and Borh–Favard-Type Inequalities
  14. On the latticity of projection and antiprojection sets in Orlicz-Musielak spaces
  15. A categorical approach to absolute closure
  16. Planar zero divisor graphs of partially ordered sets
  17. On a problem in additive number theory
  18. Inequalities for entire functions of exponential type satisfying $$ f(z) \equiv e^{i\gamma } e^{i\tau z} \overline {f(\bar z)} $$
  19. Local stability of a generalized Cauchy equation in Banach spaces
  20. A note on W - I -continuous functions
  21. A Remark on The Geometry of Spaces of Functions with Prime Frequencies
  22. Hua’s theorem with nine almost equal prime variables
  23. A weak type inequality for the maximal operator of ( C, α )-means of Fourier series with respect to the Walsh-Kaczmarz system
  24. Unification of generalized open sets on topological spaces

Search Result: